Loading... Please wait...
  • 200 mg Ibuprofen Packs with 2 Tablets

Ibuprofen Packs with 2 Tablets - 20 Packs

Price:
$6.99
Brand:
Availability:
This product ships within 24 hours.
Shipping:
Free Shipping


Product Description

Great deal on portable pain and cold relief tablets. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever. These Ibuprofen packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Ibuprofen 200 mg.

You get 20 individual packets in each box.

Find Similar Products by Category